Last October I started getting headaches (really bad). I went to my doctor she gave some shot to take away the pain. It worked this was (Tuesday). Thursday, I experienced blurred vision. Friday, I noticed my left pupil was extremly large. I have been to many eye doctors. One stated that that was Ades Syndrome. The second eye doctor stated i touched some plant or eye drops with a red lid and that this would go away. I was given computer eye glasses which helped with the headaches. I dont get them as hard or as often. I was sent to a neurologist he thought this was just a case of Migranes and he put me on steriods. Now he seems to think MS ( MRI has white spots). My vision is still blurred but I see a little better with glasses.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.